# SDR IPXA2019101147754

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 20,436 hours, 12,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Sticking
- Location: Door Test
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR SLIDE RED WARNING LIGHT PUSH TO TEST BUTTON STICKING IN DOWN POSITIONTESTS GOOD PER M/M 52 70 00 0501
